# SDR B65A101081

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,719 hours
- System (JASC): 7130 · Engine Fireseals
- Part: Firewall
- Part number: 105623134
- Condition: Damaged
- Location: Engine Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL REPAIRED TOO MANY TIMES AND NOW IS UNSAFE.
